# SDR IPXA2018082133071

- Difficulty date: August 9, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,082 hours, 8,670 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: NPN
- Part serial: NSN
- Condition: Gouged
- Location: Frames 84-86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DOUBLER GOUGED BETWEEN FRAMES 84 AND 86, STRINGER 44L AND 44R.  REFABRICATED THE DOUBLER IAW SRM 53-10-12, REPAIR 13
